# SDR 98UAL900484

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10605582
- Condition: Failed
- Location: Nr 6 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 6 LEADING EDGE FLAP WOULD NOT RETRACT FROM FULL-DOWN POSITION.  NO CONTROL PROBLEMS REPORTED.  RETURNED TO DEN. *S/D*  REPLACED NR 6 LE FLAP ACTUATOR.  SYSTEM OPS CHECKS OK.
